Crohn's Disease Forum » Support Forum » Anus Shrinking, Rash feeling.

02-25-2018, 09:05 PM   #1
Join Date: May 2017

My Support Groups:
Anus Shrinking, Rash feeling.

Ive had a rash type thing around my anus for a while now and its been a bit of a pain. ive managed to soothe it with sudocream for now but managed to get a prescription of Glyceryl Trinitrate cream for it, i was told it would loosen the anus a bit and hellp with the rash.

Its feels as though my anus has shrunk since having this rash as it physically hurts to open my bowel and it is a struggle to do so. it feels like the poo is trying to go to places to the side of my buthole or a 5cm diameter poop going out a 3cm hole, like it hurts.

It has been especially painful since using the new cream and i have felt like i needed the loo more often but never feel finished, i am sitting here just after pooping and feeling like i haven't finished and need to go back.

If anyone knows anything about this please help.
Also have had some cracking type stuff near the rash which cases alot of pain sometimes preventing me from showering that area.
I have crohns btw with a seton in.
THanks, Fruit
02-25-2018, 10:07 PM   #2
Forum Monitor
ronroush7's Avatar
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Go hhave your doctor check it out.
02-25-2018, 10:08 PM   #3
Forum Monitor
cmack's Avatar

I would see the doctor for sure. If you aren't able to keep the seton area clean it needs to be looked at. It will become painful if it becomes too irritated, also it is possible the cream is causing it. I hope you feel better soon.

Take care, and be sure to keep us updated.
02-26-2018, 11:58 AM   #4
Senior Member
Join Date: Dec 2015
Location: Northwestern Ontario

My Support Groups:
Now is the time to call the doctor to catch this in its early stages.

Crohn's Disease Forum » Support Forum » Anus Shrinking, Rash feeling.
Thread Tools

All times are GMT -5. The time now is 08:58 PM.
Copyright 2006-2017